# SDR 98ZZZM389

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 654654020
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAP JOINT INSPECTION, FOUND CRACKED CHORD AT STATION 639 ALONG STRINGER 16R OF FRAME, INCLUDING WEB.  REMOVED AND REPLACED WEB AND FRAME (CHORD) ASSY FROM 7R TO 18R AT STATION 639 PER SRM 51-30-02.  (M)
